# SDR 99ZZZX2264

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 51091
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPLETE LOSS OF MAIN HYDRAULIC SYSTEM PRESSURE DURING TAXI.  REPLACED SWITCH WITH MODIFIED TYPE.  OPS TESTED NORMAL.
